# SDR CALA2016022495127

- Difficulty date: February 23, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 55,973 hours, 11,760 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN EXTERIOR SURFACE FOUND CORROSION AT STRINGER L8 - L9, WS 1074, STRINGER L10, WS 862 - 916, STRINGER L10, WS 916 - 942, STRINGER L10, WS 995 - 1021, STRINGER L10, WS 1047 - 1101, STRINGER L10, WS 1101 - 1128, STRINGER L10, WS 115 5 - 1182, STRINGER L10, WS 1209.5 - 1237, STRINGER L10, WS 1292.5, STRINGER L11, WS 810.5, STRINGER L11, WS 863.  LT WING LOWER SKIN EXTERIOR SURFACE CORROSION REMOVED & PROTECTED IAW SRM 51-10-02 & 51-20-01.  HFEC,  FLUORESCENT PENETRANT INSP NO CRACK OR DEFECT WAS FOUND.
